# SDR WX0A2020092573581

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 26,796 hours, 18,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPS TEST FAILS LOCATION 10WL.  REMOVED AND REPLACED 10WL BATTERY ON ESPU, IAW MM 33-51-38-000-002-A AND MM 33-51-38-400-002-A.  OPS CHECKED GOOD, IAW MM 33-51-00-710-001-A.
